# SDR YENA2020030610212

- Difficulty date: March 1, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 70,698 hours, 26,463 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, TRAPPED WATER INDICATION ON R/H ELEVATOR HOMNEYCOMB CORE STRUCTURE TOP SKIN LOC 2"" OUTBD FROM LIGHTNING STRIP N2 AND 4"" FROM T/E ( SIZE IS L=4"", W= 3""; REF AEROMAN N/R 2020-44129, PERFORMED REPAIR ON RH ELEVATOR HONEYCOMB CORE STRUCTURE TOP SKIN IAW A320 SRM 55-21-11-300-005. THIS IS A PERMANENT REPAIR, NO FURTHER ACTION REQUIRED
